MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SITERITE; ULTRASOUND IMAGING TRANSDUCER, HAND-HELD

C.R. BARD, INC. (BASD) -3006260740 SITERITE; ULTRASOUND IMAGING TRANSDUCER, HAND-HELD
Model Number N/A
Medical Device Problem Codes Poor Quality Image (1408); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported, the ultrasound image appears to be dark.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to the service facility for evaluation.During the evaluation, the reported issue of giving dark images was unconfirmed.Image quality was evaluated using different system configurations and with a phantom.In all test conditions, the ultrasound image appeared normal and within specifications there is no root cause as the issue could not be reproduced.

Brand Name
SITERITE
Common Device Name
ULTRASOUND IMAGING TRANSDUCER, HAND-HELD
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24323852
Report Number3006260740-2026-00809
Device Sequence Number13142601
Product Code ITX
UDI-Device Identifier00801741138294
UDI-Public(01)00801741138294(11)220901
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9770601
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown